# SDR CA190626008

- Difficulty date: June 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 68332102
- Condition: Low Pressure
- Location: Lt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SER - L OWEED SLIDE INOP  O 52 WING SLIDE - L OWEE SLIDE INOP. (LOW PRESSURE FOUND)  LH OWEED SLIDE REPLACED (TC# 20190626008)
